# SDR SWAA2019011028295

- Difficulty date: December 15, 2018
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT CARGO DOOR LOWER MAIN SILL INTERCOSTAL CORRODED BETWEEN BS 767 TO BS 787, RBL 20.  R&R INTERCOSTAL PER SRM AND DWG.
